On the cohomology of moduli spaces of (weighted) stable rational curves
2013 (English)In: Mathematische Zeitschrift, ISSN 0025-5874, E-ISSN 1432-1823, Vol. 275, no 3-4, 1095-1108 p.Article in journal (Refereed) Published
We give a recursive algorithm for computing the character of the cohomology of the moduli space M ¯ ¯ ¯ ¯ 0,n of stable n -pointed genus zero curves as a representation of the symmetric group S n on n letters. Using the algorithm we can show a formula for the maximum length of this character. Our main tool is connected to the moduli spaces of weighted stable curves introduced by Hassett
Place, publisher, year, edition, pages
2013. Vol. 275, no 3-4, 1095-1108 p.
IdentifiersURN: urn:nbn:se:su:diva-98422DOI: 10.1007/s00209-013-1171-8OAI: oai:DiVA.org:su-98422DiVA: diva2:683876